# SDR F3LA200700097

- Difficulty date: April 24, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347043620800
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION WAS FOUND ON OTBD UPPER ANGLE AFT ATTACHMENT HOLE UPON REMOVAL OF L2 DOOR SILL SPLICE ANGLES FWD OF FR66.  REPLACED L2 DOOR SILL SPLICE ANGLES IAW SRM 51-42-11, FIG 6 AND 7.
